Hi so im 23 currently had 3 injections of prostap and the side effects are horrible. As my consultant advised he wanted 3 months of prostap then my surgery then 3 more. However they lost my paperwork and now the surgery list is full therefore i have had to now come out of the menopause for two months to be then put back into after surgery which is booked for 3rd October. Can someone please tell me if im suppose to be so drained im struggling to get up as i have no energy im depressed getting sweats pains blurred vision and my apeitite has gone. Is this due to being reversed out the change and how long does it last ??? The doctor said he cant give me anything and i need to see my cknsultant which i am on the 20th septmber but need help now really to be able to go back to work. Any help would be appreciated as i have just been promoted at work and have had to have off a week already i haven't left the house unless it has been to the doctors which was a struggle this is ruining my life. Even any kind of home remedies to easy these side effects would help but i am on tramadol naproxen etc everyday so need it to be non medicated if possible. Thank you x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.